# SDR AALA201708299015

- Difficulty date: August 25, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N177AN
- Make and model: Boeing 757223
- Aircraft serial: 32396
- Aircraft time: 52,363 hours, 14,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. LEFT AFT DOOR EMERGENCY EXIT SIGN MISSING. REPLACED LEFT AFT DOOR EMERGENCY EXIT LIGHT ASSEMBLY COVER IAW AMM 33 51 01 013 002.
